Couldn't find what you looking for?

TRY OUR SEARCH!

i had sex with my boyfriend for the first time 2 weeks ago and i took the morning after pill within 2 hours after. we had sex again the next week (2 days ago) and i also took the morning after pill asap.

despite this, i have noticed a darker, slightly browner discharge over the past day and am starting to become worried...

my next period should be due in about a week or two.

is it still possible for me to be pregnant despite my previous precautions?

Loading...

Hi! I do'nt know if you got any responses to this post or not, and by now I'm sure you know whether you are pregnant or not. ;-) But I just wanted to send you a post about the morning after pill. There are documents online that you can look up to confirm this (that I'm not making it up). The morning after pill is only 75-85% effect as opposed to birth control pills and/or condoms which are 99% effective. Besides that, the morning after pill has several serious side effects possible, such as ectopic pregnancy. It is meant for emergency use. I personally find the use of this medicine flat out wrong, since it is very easy to use contraceptive, instead of allowing the possibility of pregnancy and then effectively killing the embryo. Please understand - I am NOT trying to attack or judge YOU!!! I just wanted to make sure that you had all the facts. I think there are many women who see this pill as just another form of birth control, but that's not really what it is at all.

Thanks for listening. I hope I didn't offend you. Hope you are doing well, and if you ARE pregnant, I wish you a happy, healthy pregnancy.
Cheers!
Reply

Loading...

I have heard that if you bleed after taking the morning after pill, then you weren't ovulating in the first place- which is a good thing.
The morning after pill should not be used as a form of birth control because it is not 100 percent effective. I have heard many stories of women still becoming pregnant after using the morning after pill.
Wait a week or two and take an at home pregnancy test. You should get your period no more than 3 weeks after taking the pill.. If you don't take a pregnancy test with your doctor..

Good luck
Reply

Loading...

you are not supposed to use the pill ad contraception and all sounds like a big joke to you I AM JUDGING YOU AND WANT YOU TO TAKE IT SERIOUSLY some people wait years to try and have babies and there you are going around killing em on a weekly basis - grow up little girl and start using contraception or close your legs
Reply

Loading...

Ok, so about a month or so ago i hooked up with this guy i know and he fingered me. Sometime after that, i had my period. Now, however, my stomach seems larger to me and its not flabby like fat, its hard, kindof like muscle. I used to weigh about 146 but now i'm 160. Is there any way i could be pregnant? I've also been very irritable lately. i've read other forums and researched this but i just want a definite answer.
Reply

Loading...

Wow, you posted this in a lot of spots! It sounds like you're really worried about it. Can you tell me what happens when you get back from your gyno appointment? I think it is important that you see one.
Reply

Loading...